# SDR 156060303

- Difficulty date: June 3, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N156JR
- Make and model: Cvac 340CVAC
- Aircraft serial: 200
- Engine: Pwa R2800CB3
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REJECTED TAKEOFF DUE TO BACKFIRING OF THE NUMBER TWO ENGINE.
